# SDR DALA14002795801

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 40,913 hours, 13,773 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF DAMAGE ON AFT DECK PLATE, FOUND TEE FITTING UNDER PLATE TO BE CORRODED AT BS 1681, LBL 24.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  REPAIRED IAW SRM 53-60-51.
